# SDR CA140714010

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,140 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900005811WTC
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)  FLIGHT SUSPECTED A BLOWN NOSE WHEEL TIRE DEPARTING. CREW REPORTED WHEEL VIBRATION FROM NOSE WHEEL. DISPATCH RECEIVED A NOTIFICATION OF A POSSIBLE INCIDENT TIRE FAIL FROM TOWER & TMU. ALL SUITABLE AUTHORITIES HAD BEEN ADVISED. FLIGHT DECLARED AN EMERGENCY  WITH ATC AND LANDED NORMALLY.  MTC ADVISED DISPATCH THAT AIRCRAFT WAS FINE.  NO TIRE BLOWOUT NOTED ON ARRIVAL. REPLACED BOTH NOSE WHEELS AS PER TASK CARD 39-332A. PRESSURE CHECKED ALL MLG TIRES ALL BRAKE WEAR PINS CHECKS OK. NO SIGNS OF DAMGE ON MLG TIRES NO SIGNS OF DAMAGE ON TORQUE LINKS ,MLG SHIMMY DAMPER, OR SURROUNDING AREA OF LANDING GEAR. NO FLUDID LEAKAGE NOTED CHECKS SERVICEABLE.
